Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

My implanon contraceptive implant is visible due to weight loss. Will it affect its working ?

I lost alot of weight and now it is visable can this affect how it works? I havn t had a period in just over two months and have been getting slight cramping I took a pregnancy test and it was negative but I am abit of a hypocondriact when it comes to getting pregnant .
Asked On : Wed, 3 Aug 2011
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
1.The only thing i would say is that you might experience irregular periods
Answered: Wed, 3 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor